# SDR F3LA200800600

- Difficulty date: September 6, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 15,674 hours, 7,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C050600. DURING C3 C-CHECK, INSPECTION NOTED FWD NUT PLATE HOLE ON FRAME Y-1292 AT FRAME 66, HAD CORROSION.  MAINT REMOVED CORROSION FROM HOLE, FABRICATED REPAIR BUSHING AND INSTALLED IAW WITH THE REQUIREMENTS OF ENGINEERING AUTHORIZATION NR A9-53R-30598.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE. (K)
